MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200, LLC HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the hot pack burst when the staff member attempted to activate it.No further information or demographics were provided after multiple attempts to reach customer.
 
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Additional Manufacturer Narrative
Supplemental report is being filed, following the submission of the initial mdr report number 1423537-2022-00850 that was submitted on 10/13/2022, due to the investigation findings are available.Device history record review was completed on the reported lot v2h078.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.A sample was not returned for evaluation.Therefore, the root cause could not be determined.We will continue to monitor complaint trends for this product.

Brand Name
HOT PACK, MEDIUM, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15597162
Report Number1423537-2022-00850
Device Sequence Number19392315
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public10885380167188
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040B
Device Catalogue Number11450-040B
Device Lot NumberV2H078
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown